MAUDE Adverse Event Report: AMO PUERTO RICO MFG. INC. TECNIS SIMPLICITY; INTRAOCULAR LENS

AMO PUERTO RICO MFG. INC. TECNIS SIMPLICITY; INTRAOCULAR LENS
Model Number DIB00
Medical Device Problem Code Adverse Event Without Identified Device or Use Problem (2993)
Health Effect - Clinical Codes Inflammation (1932); Uveitis (2122); Visual Disturbances (2140); Eye Pain (4467); Unspecified Eye / Vision Problem (4471); Appropriate Clinical Signs, Symptoms and Conditions Term/Code Not Available (4581)
Date of Event 04/01/2025
Type of Reportable Event Serious Injury
Additional Manufacturer Narrative
Additional information: section a-3b patient gender: female.Section a-5 patient ethnicity: unknown/asked information was not provided.Section d-6b date explanted: not applicable as the iol remains implanted; therefore, not explanted.Section h-3 device evaluated by manufacturer: the complaint device was not returned for evaluation as it remains implanted.Therefore, a failure analysis of the complaint device cannot be completed.A review of records including device history and complaint trending will be performed.Upon completion of the review, if there is any further relevant information a supplemental medwatch report will be filed.Section h-6 health effect - clinical code: 4581 device decentered/dislocated.Section h-6 health effect - clinical code: 4471 - pigment dispersion to the iol.Attempts were made to contact the customer account requesting additional information regarding complaint however, to date no response has been received.All pertinent information available to johnson and johnson surgical vision, inc.Has been submitted.
 
Event or Problem Description
The dib00 model intraocular lens (iol) was implanted in the patient¿s ocular dexter (right eye).Post-operatively, the patient had persistent anterior chamber reaction (ac rxn) in both eyes despite an uncomplicated cataract surgery.The doctor believes the anterior tilt of the haptics and slightly larger haptic width are causing more ciliary body-to-haptic touch inducing this change.In this patient haptic-ciliary body band (cbb) touch was confirmed with ultrasound biomicroscopy (ubm) and the doctor observed new pigment dispersion to the iol.Patient symptoms significantly interfere with the her daily activities causing discomfort and photophobia.Pre-op uncorrected and best corrected visual acuity was 20/40 and post-operative uncorrected and best-corrected visual acuity was 20/25 +1.There was no patient injury during the initial procedures.An iol exchange is scheduled for (b)(6) 2025.No further information is available.
 
Additional Manufacturer Narrative
Additional information: the following fields were updated based on the additional information received: section b5: additional information received indicated the patients with potential post-operative iritis were limited to dr.(b)(6) patients.The information received clarified that the healthcare professional initially reported potential post-operative iritis in two patients associated with the tecnis eyhance intraocular lens (iol) which the preliminary reports for the two patients have been documented under medwatch manufacturing report numbers 3012236936-2025-0002440 and 3012236936-2025-0002441 (pertaining to two eyes of a single patient, with one eye captured in the initial mdr report of this current report), as well as 3012236936-2025-0002189.Following further follow-up with the physician, three additional cases of iritis were indicated which have been reported under medwatch manufacturing report numbers (3012236936-2025-0002717, 3012236936-2025-0002729 & 3012236936-2025-0002730).The following additional code was added: section h6: health effect - clinical code: 2122 - uveitis.All pertinent information available to johnson and johnson surgical vision, inc.Has been submitted.

Brand Name
TECNIS SIMPLICITY
Common Device Name
INTRAOCULAR LENS
Manufacturer (Section D)
AMO PUERTO RICO MFG. INC.
road 402 north, anasco ind. pk
anasco PR 00610
Manufacturer Contact
somyata nagpal
31 technology drive
irvine, CA 92618
7142478552
MDR Report Key23040071
Report Number3012236936-2025-000244
Device Sequence Number18600057
Product Code HQL
UDI-Device Identifier05050474731752
UDI-Public(01)05050474731752(17)270208
Combination Product (Y/N)N
Initial Reporter StateOR
Initial Reporter CountryUS
PMA/510(K) Number
P980040
Number of Events Summarized1
Summary Report (Y/N)N
Device Implanted Year2025
Serviced by Third Party (Y/N)Unknown
Reporter Type Manufacturer
Report Source Health Professional,User Facility,Company Representative
Initial Reporter Occupation Physician
Type of Report Initial,Followup
Report Date (Section B) 10/23/2025
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? No
Operator of Device Health Professional
Device Model NumberDIB00
Device Catalogue NumberDIB00U0200
Was Device Available for Evaluation? No
Is the Reporter a Health Professional? Yes
Was the Report Sent to FDA? No
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 08/21/2025
Supplement Date Received by Manufacturer09/24/2025
Initial Report FDA Received Date09/12/2025
Supplement Report FDA Received Date10/22/2025
Was Device Evaluated by Manufacturer? (Y/N) No
Date Device Manufactured02/08/2024
Is the Device Labeled for Single Use? (Y/N) Yes
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Initial
Patient Sequence Number1
Outcome Attributed to Adverse Event Other;
Patient SexFemale
Patient Weight53 KG
Patient RaceBlack Or African American